# SDR DALA2024121211671

- Difficulty date: December 10, 2024
- Submitted: December 12, 2024
- Operation: Air carrier
- Aircraft: N853DN
- Make and model: Boeing 737932ER
- Aircraft serial: 31964
- Aircraft time: 28,244 hours, 10,650 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Threshold
- Condition: Corroded
- Location: Zone 100
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

(LOG 0704926) CORROSION ON FWD THRESHOLD SHIELD LOCATED ON AFT CARGO, FROM STA 767 TO 787, WL 159 AND RBL 21. REMOVED, REPLACED AND INSTALLED NEW THRESHOLD SHIELD ON AFT CARGO FROM STA 767 TO STA 787+6 WL 159 RBL 21 IAW B737-900 SRM 51-40-02-0G & BOEING DWG 146A0081 REV. A
